×

zbMATH — the first resource for mathematics

Rationalité des singularités canoniques. (French) Zbl 0498.14002

MSC:
14B05 Singularities in algebraic geometry
14M20 Rational and unirational varieties
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones Math.11, 263-292 (1970) · Zbl 0202.07602
[2] Hartshorne, R.: Residues and duality. Lecture Notes in Mathematics, Vol. 20. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0212.26101
[3] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. of Math.79, 109-326 (1964) · Zbl 0122.38603
[4] Hochster, M.: Cohen-Macaulay rings and modules. Proc. of the International Cong. of Math. Helsinki Vol. 1, pp. 291-298, 1978
[5] Reid, M.: Canonical 3-folds. Proceedings des ?Journées de Géométrie Algébrique? Angers 1979, (A. Beauville, ed.) pp 273-310. Leiden: Sijthoff and Nordhoff 1980
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.